# SDR ASAA201808065651

- Difficulty date: July 31, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 33,647 hours, 11,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE AFT CARGO LOWER CENTER BULL NOSE SCUFF PLATE.  FOUND THE CARGO DOOR CUTOUT LOWER SILL WEB HAD CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1.   REMOVED AND REPLACED THE SILL WEB IAW SRM 51-40-02, AND DWG 146A8340, SH 26, REV -,  SH 28, REV -.
